# SDR CALA2015032000190

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 46,438 hours, 15,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 86324
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO EMER LIGHTING FROM 29 AFT.  FOR SDR REPORTING.  R & R BATTERY PACK FOR POWER SUPPLY IAW AMM 33-51-06 -960-805.  OPERATIONS CHECKED GOOD.
